| Model Number |
VCPB340H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown orthopedic surgery on an unknown date and suture was used.The needle was broken at one-fifth from the needle tip during use.Further details were not provided.There were no adverse consequences to the patient.